The complete product of annihilatingly unique digraphs

Gan, C. S. (2005) The complete product of annihilatingly unique digraphs. International Journal of Mathematics and Mathematical Sciences, 2005 (9). pp. 1327-1331. ISSN 0161-1712

[img] Text
12.pdf
Restricted to Repository staff only

Download (354kB)
Official URL: http://www.hindawi.com/journals/ijmms/2005/850178/...

Abstract

Let G be a digraph with n vertices and let A(G) be its adjacency matrix. A monic polynomial f(x) of degree at most n is called an annihilating polynomial of G if f(A(G))=0. G is said to be annihilatingly unique if it possesses a unique annihilating polynomial. Difans and diwheels are two classes of annihilatingly unique digraphs. In this paper, it is shown that the complete product of difan and diwheel is annihilatingly unique.

Item Type: Article
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 28 Jan 2014 03:20
Last Modified: 28 Jan 2014 03:20
URI: http://shdl.mmu.edu.my/id/eprint/5028

Actions (login required)

View Item View Item